# SDR CA991209010

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020004
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 7,693 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT MAKING METAL (GENEROUS AMOUNTS).
